# SDR SWAA2019022129900

- Difficulty date: January 26, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER 67" FROM FUSELAGE, 27 1/8" AFT FROM FRONT SPAR, CRACKED IN THE RIB LOWER END 1" UP FROM SKIN.  REPAIRED STABILIZER IAW SRM.
